Crossref
journal-article
Springer Science and Business Media LLC
Numerische Mathematik (297)
References
15
Referenced
129
- De Boor, C.: Good approximation by splines with variable knots. II. Conference on the Numerical Solution of Differential Equations. Lecture Notes in Mathematics363, 12–20. Berlin-Heidelberg-New York: Springer 1973 / Good approximation by splines with variable knots. II. Conference on the Numerical Solution of Differential Equations / Lecture Notes in Mathematics by C. De Boor (1973)
- Brown, R. R.: Numerical solution of boundary value problems using nonuniform grids. J. SIAM10, 475–495 (1962) / J. SIAM by R. R. Brown (1962)
-
Denny, V. E., Landis, R. B.: A new method for solving two-point boundary value problems using optimal node destribution. J. Comp. Phys.9, 120–137 (1972)
(
10.1016/0021-9991(72)90039-3
) / J. Comp. Phys. by V. E. Denny (1972) - Dodson, D. S.: Optimal order approximation by polynomial spline functions. Ph. D. Thesis, Purdue Univ., Lafayette, Ind. (1972) / Optimal order approximation by polynomial spline functions by D. S. Dodson (1972)
- Keller, H. B.: Numerical methods for two-point boundary-value problems. Waltham, Mass.: Blaisdell 1968 / Numerical methods for two-point boundary-value problems by H. B. Keller (1968)
-
Keller, H. B.: Accurate difference methods for linear ordinary differential systems subject to linear constraints. SIAM J. Numer. Anal.6, 8–30 (1969)
(
10.1137/0706002
) / SIAM J. Numer. Anal. by H. B. Keller (1969) - Keller, H. B.: Some new results on difference methods for two point boundary value problems. Actas, Seminario Métodos Numéricos Modernos I, pp. 63–82. Depto. de Comp., Fac. Ciencias, Univ. Central de Venezuela, Caracas (1974) / Some new results on difference methods for two point boundary value problems. Actas, Seminario Métodos Numéricos Modernos I by H. B. Keller (1974)
- Lentini, M., Pereyra, V.: A variable order finite difference method for nonlinear multipoint boundary value problems. Pub. 73-06, Depto. de Comp., Fac. Ciencias, Univ. Central de Venezuela, Caracas (1973). To appear in Math. Comp. Oct. 1974 / A variable order finite difference method for nonlinear multipoint boundary value problems. Pub. 73-06 by M. Lentini (1973)
-
Lentini, M., Pereyra, V.: Boundary problem solvers for first order systems based on deferred corrections. Proceedings NSF Symposium, Numerical Solutions of Boundary Problems. Univ. of Maryland Baltimore City. (1974)
(
10.1016/B978-0-12-068660-5.50015-6
) - Lentini, M., Pereyra, V.: An adaptive solver for nonlinear two-point first order system problems with mild boundary layers. In preparation
-
Pearson, C. E.: On a differential equation of boundary layer type. J. Math. Phys.47, 134–154 (1968)
(
10.1002/sapm1968471134
) / J. Math. Phys. by C. E. Pearson (1968) -
Pereyra, V.: Iterated deferred corrections for nonlinear operator equations. Numer. Math.10, 316–323 (1967)
(
10.1007/BF02162030
) / Numer. Math. by V. Pereyra (1967) - Pereyra, V.: Variable order variable step finite difference methods for nonlinear boundary value problems. Conference on the Numerical Solution of Differential Equations. Lecture Notes in Mathematics363, 118–133. Berlin: Springer 1973 / Variable order variable step finite difference methods for nonlinear boundary value problems / Conference on the Numerical Solution of Differential Equations. Lecture Notes in Mathematics by V. Pereyra (1973)
- Sewell, E. G.: Automatic generation of triangulations for piecewise polynomial approximation. Ph. D. Thesis, Purdue Univ., Lafayette, Ind. (1972) / Automatic generation of triangulations for piecewise polynomial approximation by E. G. Sewell (1972)
-
Burchard, H. G.: Splines (with optimal knots) are better. J. App. Anal.3, 309–319 (1974)
(
10.1080/00036817408839073
) / J. App. Anal. by H. G. Burchard (1974)
Dates
Type | When |
---|---|
Created | 20 years, 4 months ago (April 2, 2005, 12:10 p.m.) |
Deposited | 1 year, 11 months ago (Sept. 13, 2023, 9:55 a.m.) |
Indexed | 1 month, 1 week ago (July 22, 2025, 7:12 a.m.) |
Issued | 51 years, 2 months ago (June 1, 1974) |
Published | 51 years, 2 months ago (June 1, 1974) |
Published Print | 51 years, 2 months ago (June 1, 1974) |
@article{Pereyra_1974, title={Mesh selection for discrete solution of boundary problems in ordinary differential equations}, volume={23}, ISSN={0945-3245}, url={http://dx.doi.org/10.1007/bf01400309}, DOI={10.1007/bf01400309}, number={3}, journal={Numerische Mathematik}, publisher={Springer Science and Business Media LLC}, author={Pereyra, V. and Sewell, E. G.}, year={1974}, month=jun, pages={261–268} }